Dr. Christian Gisselbrecht on Outcomes of Relapsed DLBCL

Christian Gisselbrecht, MD
Published: Friday, Jun 17, 2016



Christian Gisselbrecht, MD, a Professor of Haematology in the Haemato-Oncology Department of Hôpital Saint-Louis, at Diderot University, Paris, discusses refractory disease in aggressive diffuse large b-cell lymphoma (DLBCL).
 
Gisselbrecht and his team investigated relapsed/refractory patients with DLBCL from two studies. The first study looked at rituximab relapse following the PALOMA-1 study.
 
One interesting finding was that patients who relapsed on rituximab could be salvaged with chemotherapy followed by autologous stem-cell treatment (ASCT), said Gisselbrecht. The response rate after ASCT was 40%.
 
However only half of patients could be submitted for ASCT. If a patient wasn’t chemo-sensitive, they could not go for ASCT, said Gisselbrecht. If patients relapsed after ASCT, they typically had a very poor outcome, he added.
 


Christian Gisselbrecht, MD, a Professor of Haematology in the Haemato-Oncology Department of Hôpital Saint-Louis, at Diderot University, Paris, discusses refractory disease in aggressive diffuse large b-cell lymphoma (DLBCL).
 
Gisselbrecht and his team investigated relapsed/refractory patients with DLBCL from two studies. The first study looked at rituximab relapse following the PALOMA-1 study.
 
One interesting finding was that patients who relapsed on rituximab could be salvaged with chemotherapy followed by autologous stem-cell treatment (ASCT), said Gisselbrecht. The response rate after ASCT was 40%.
 
However only half of patients could be submitted for ASCT. If a patient wasn’t chemo-sensitive, they could not go for ASCT, said Gisselbrecht. If patients relapsed after ASCT, they typically had a very poor outcome, he added.
 

View Conference Coverage
Online CME Activities
TitleExpiration DateCME Credits
Community Practice Connections™: 18th Annual International Lung Cancer Congress®Oct 31, 20181.5
Provider and Caregiver Connection™: Addressing Patient Concerns While Managing Chemotherapy Induced Nausea and VomitingOct 31, 20182.0
Publication Bottom Border
Border Publication
x